# SDR DALA2019110766462

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1346909) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM AT UPPER CHORD STATION 986.5 LBL 45.50 AT PAX CABIN FLOOR STRUCTURE. FLOOR BEAM AT UPPER CHORD STATION 986.5 LBL 45.50 AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER ERA 582813-14.
